# SDR COEA201804269811

- Difficulty date: March 16, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: S53575110204
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB HAS AREAS OF DAMAGE FRAMES 24-25.  REPAIRED.
